# SDR USAA2011032991277

- Difficulty date: January 21, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON L-1 DOOR FORWARD FRAME WEB DOUBLER BELOW DOOR STOP FITTING AT BS 303.9, S16L.  REPLACED L-1 DOOR FORWARD FRAME WEB DOUBLER IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17684.
